# SDR C2XA09RI148

- Difficulty date: August 19, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 26,748 hours, 19,847 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2790 - EWR - DURING DESCENT, FLIGHT CREW REPORTED AN AMBER INDICATION FOR RADIO ALTIMETER ON PFD WITH LANDING GEAR AURAL SOUND FOR 5 SECONDS THEN CLEARED.  EWR MX RESET BOTH RA C/B'S AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
